Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Burning arms and feet, withdrawal?


[el...]

Recommended Posts

Hello, while tapering I have burning arms feet.  Is thus from tapering? Anxiety , does it go away? 

I am wondering if it is a sign if pushing the taper.  Thank you, Eluse

Link to comment
Share on other sites

I needed to add more, I hope someone has help.  I went against the great recommendations here and pushed to taper . 03mg  ( not sure my measurement is accurate) cutting  with a knife and not doing well.  Up at 2 thirty am, anxious with burning.  My doctor is tough and I was stupid not to stay where I was for awhile at 1 3/4 tablet  Of .25mg Xanax.  Have I ruined my opportunity fir a good recovery?  Don’t know if should stay here and se if gets better or I go back to to 1 3/4 tablets.  Please help!  My doctor is destroying me and I need to speak up but to no avail.  She wants me to go on Valium, or use liquid Xanax or compounded doses from a pharmacy fir accuracy.  I am reluctant to give up control.  She threatened me to not work with me if I have bad symptoms and won’t take meds but she is pushing me there also! E
Link to comment
Share on other sites

Yes, that’s from tapering. It happens to many of us in tolerance, taper, and beyond. It’s only a sign of ‘pushing’ a taper if you’re going too fast. Only you can know if you are or not. Generally speaking, if you cut 5-10% of your current dose every 1-2 weeks (as the Ashton manual suggests), it’s not too fast. That said, we are all different and you must listen to your body. For better accuracy, I recommend weighing your doses with a scale or titrating in liquid.

 

Best wishes!!

 

Beauty

Link to comment
Share on other sites

You say your Dr is destroying you but she actually seems quite aware of tapering and withdrawal.

But wanting to move you to Valium she is following the generally accepted guidance and she os right about you needing to be more accurate.

Why not discuss it all with her and make a plan.

Go VERY slowly.

You are not goi g to get anywhere faster by getting off quickly.

 

Link to comment
Share on other sites

Yeah, the burning feeling is related to withdrawal.  I used to get it on my neck and arms, then it moved to my feet.

 

I’m coming up on six months off and the burning, when it pops up, doesn’t last long and is pretty mild.

 

Oatmeal baths helped somewhat, but you just have to stay calm and work your way through the episodes. 

 

Hang in there, and keep tapering.  All the best to you!

Link to comment
Share on other sites

Thanks I will talk to her this week.  her plan is 1/8 of .25mg tablet per week.  I am probably having problems because of accuracy.  Before I was doing my version of tapering and she did the plan and I had to fit my size cutting into it.  Elise

 

Link to comment
Share on other sites

×
×
  • Create New...